MAUDE Adverse Event Report: TRIPATH IMAGING, INC BD CYTOLOGY STAIN KIT; STAINS, DYE SOLUTION

TRIPATH IMAGING, INC BD CYTOLOGY STAIN KIT; STAINS, DYE SOLUTION
Catalog Number 491458
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
Eit was reported that while using bd cytology stain kit, there is missing label information on one pack.No patient impact reported.The following information was provided by the initial reporter:(b)(6) no mentioned on the pack of cytology stain kit, cat# 491458 is (b)(6) 2023.Whereas the expiry date mentioned on the hematoxylin stain 0.75: with lot# 3038847 and ea/og combo stain: with lot# 3038858 is 31-01-2024.".
 
Additional Manufacturer Narrative
(b)(6).A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 3008007472-2023-00034 was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore, this is not considered to be a reportable malfunction.
 
Event or Problem Description
Eit was reported that while using bd cytology stain kit, there is missing label information on one pack.No patient impact reported.The following information was provided by the initial reporter: "xpiry no mentioned on the pack of cytology stain kit, cat# (b)(4) is 31-08-2023.Whereas the expiry date mentioned on the hematoxylin stain 0.75: with lot# 3038847 and ea/og combo stain: with lot# 3038858 is 31-01-2024.".

Brand Name
BD CYTOLOGY STAIN KIT
Common Device Name
STAINS, DYE SOLUTION
Manufacturer (Section D)
TRIPATH IMAGING, INC
1022 corporate park drive
mebane NC 27302
Manufacturer (Section G)
TRIPATH IMAGING, INC
1022 corporate park drive
mebane NC 27302
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17928076
Report Number3008007472-2023-00034
Device Sequence Number20420681
Product Code LEE
UDI-Device Identifier00382904914585
UDI-Public00382904914585
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2023
Device Catalogue Number491458
Device Lot Number3074390
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/19/2023
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown